# SDR 06FDEA0264

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 13,393 hours, 7,178 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF IN SNOW, WING ANTI-ICE VALVE  FAULT INDICATED ON ECAM.  TEMP 3C QRH PROCEDURES FOLLOWED WITH NO CHANGE IN FAULT LIGHT, PER CREW COMMENT RT WING WAS CAUSING FAULT.  TESTED  SYSTEM OPS CHECKED OK.  DURING FURTHER T/S FOUND THAT  EITHER VALVE WILL CAUSE FAULT TO ILLUM IN NORMAL OR  ALT POSITION.  INSPECTED DUCTING AND WIRING IN AREA OF LEADING EDGE, NO FAULTS FOUND.  REMOVED AND REPLACED RT ALT VALVE PER A300-600 MM 30-11-11.  VALVE LEAK CHECK AND OPS CHECK GOOD.  TESTED SYSTEM AGAIN USING BOTH APU AND ENGINE BLEED AIR AND SYSTEM CHECKS GOOD. OFF MFG 3289614-3 POS RW2  SRL P1983C ON MFG 3289614-3 SRL P2250C.
